MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.3MM PERCUTANEOUS THREADED DRILL GUIDE; GUIDE, SURGICAL, INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.3MM PERCUTANEOUS THREADED DRILL GUIDE; GUIDE, SURGICAL, INSTRUMENT
Model Number 324.203
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Twisted/Bent (2981); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021, the surgeon was performing an open reduction internal fixation (orif) of a femur using the distal condylar locking plates and the aiming arm.During the procedure surgeon was having difficulty getting the locking guides to engage with the plate and believed the threads at the tip of the guide were worn.He tried different guides from the set and found one to work easier than others and used that one to finish case.There was surgical delay of two-three (2-3) minutes due to the reported event.The procedure was successfully completed.This report is for one (1) 4.3mm percutaneous threaded drill guide.This is report 5 of 5 for complaint (b)(4).
 
Event or Problem Description
The initial complaint was reviewed and found not reportable.Additional information indicated there were only four (4) complained devices.This event is captured on manufacturer report numbers 2939274-2021-02171, 2939274-2021-02172, 2939274-2021-02173, and 2939274-2021-02174.

Brand Name
4.3MM PERCUTANEOUS THREADED DRILL GUIDE
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11769433
Report Number2939274-2021-02208
Device Sequence Number3778654
Product Code FZX
UDI-Device Identifier10886982191205
UDI-Public(01)10886982191205
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number324.203
Device Catalogue Number324.203
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/06/2021
Supplement Date Received by Manufacturer05/09/2021
Initial Report FDA Received Date05/04/2021
Supplement Report FDA Received Date05/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - GUIDES/SLEEVES/AIMING: AIMING ARM; UNK - PLATES